# SDR KCSA111189

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 88,357 hours, 23,019 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LT NOSE WHEEL WELL FRAME VERTICAL WEB HAS CRACKS 3 EA AT INSULATION STANDOFF HOLES APPROX WL 145 / 175 / 188.
